# SDR SWAA107656

- Difficulty date: December 6, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 75,956 hours, 68,222 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod End
- Part number: 6944427
- Condition: Corroded
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND LT ELEVATOR TAB I/B CONTROL ROD FWD ROD END CORRODED.  REMOVED AND REPLACED ROD ASSY PER SI AND EA.
